×

On weakly compact subsets of Banach spaces. (English) Zbl 0186.44703


MSC:

46-XX Functional analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. H. Corson and J. Lindenstrauss, On function spaces which are Lindelöf spaces, Trans. Amer. Math. Soc. 121 (1966), 476 – 491. · Zbl 0144.37102
[2] H. H. Corson and J. Lindenstrauss, Continuous selections with nonmetrizable range, Trans. Amer. Math. Soc. 121 (1966), 492-504. · Zbl 0148.16803
[3] Mahlon M. Day, Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc. 78 (1955), 516 – 528. · Zbl 0068.09101
[4] Mahlon M. Day, Normed linear spaces, Ergebnisse der Mathematik und ihrer Grenzgebiete. Neue Folge. Heft 21. Reihe: Reelle Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1958. · Zbl 0082.10603
[5] Joram Lindenstrauss, On operators which attain their norm, Israel J. Math. 1 (1963), 139 – 148. · Zbl 0127.06704
[6] R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc. 11 (1960), 976 – 983. · Zbl 0098.07904
[7] Joram Lindenstrauss, On reflexive spaces having the metric approximation property, Israel J. Math. 3 (1965), 199 – 204. · Zbl 0148.11302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.